# SDR A6WA200000065

- Difficulty date: November 28, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N653JC
- Make and model: Dorner DO328100
- Aircraft serial: 3027
- Aircraft time: 5,287 hours, 8,932 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED SMOKE IN COCKPIT. MAINTENANCE INSPECTED COCKPIT AREA, RAN AIRCRAFT ENGINES AND ELECTRONIC COMPONENTS. NO ODOR NOTED.
